# SDR SWAA2022022823027

- Difficulty date: December 11, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 41,580 hours, 24,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT; STA 787 TO 794; RBL 21; NUTPLATE STRIP HAS CORROSION ON LOWER SURFACE / REMOVED CORROSION ON NUT PLATE STRIP IAW SRM 51-10-02-0G-0 100% LOSS FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1. REMOVED AND REPLACED NUTPLATE - STRIP @ STA 787-794 RBL 21 IAW BOEING DWG 146A0081 SHEET 28 REV A
